# SDR TRBA2007002

- Difficulty date: January 18, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127
- Part serial: 127094
- Condition: Failed
- Location: Nr 2
- Part time: 19,651 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE IN CLIMB AT 15,000 FT, LOST NR 2 ENGINE NP, TQ, ITT AND OIL PRESSURE.  ENGINE WAS SHUT DOWN BY FLIGHT CREW IAW CHECKLIST.  REMOVED AND REPLACED RT ENGINE IAW MTX WORK CARD ENGINE REMOVED AND REPLACED NR 055006-CS-20000-001R1.  (K)
